MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/2230-8210.103032

Медицинская библиотека · Indian journal of endocrinology and metabolism · 2012

Hypercalcemic encephalopathy due to milk alkali syndrome and injection teriparatide.

Kharb Sandeep, Gundgurthi Abhay, Pandit Aditi, Brar Karninder S, Garg M K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 82-year-old male, a known case of severe osteoporosis with vertebral fracture and prostatic carcinoma, was treated with gonadotropin releasing hormone analogue, calcium carbonate, cholecalciferol sachet and injection teriparatide. His diet consisted of milk and curd. He developed altered behavior and generalized weakness, and on investigation, hypercalcemia, hypokalemia, and metabolic alkalosis with low parathyroid hormone levels were detected. Injection teriparatide was stopped and he was managed with forced saline diuresis and injection zoledronic acid. He was diagnosed as a case of milk alkali syndrome in whom teriparatide and prolonged immobilization played a permissive role in the development of hypercalcemic encephalopathy.

Для цитирования: Kharb Sandeep, Gundgurthi Abhay, Pandit Aditi, Brar Karninder S, Garg M K. Hypercalcemic encephalopathy due to milk alkali syndrome and injection teriparatide.. Indian journal of endocrinology and metabolism. 2012. DOI: 10.4103/2230-8210.103032.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.